# SDR FKEA201404080123

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Aircraft time: 3,717 hours, 3,648 cycles
- Engine: Wilint FJ44
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 2672
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 2,291 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT ENROUTE, DESCENDING FROM FL450 THROUGH FL280 WITH ENGINES AT FLIGHT IDLE. CABIN PRESSURE ROSE TO 15,000 FT WITH ASSOCIATED CABIN PRESSURE WARNING ANNUNCIATOR LIGHT, PAX O2 MASKS AUTOMATICALLY DEPLOYED. EMERGENCY DECLARED AND CREW INITIATED A RAPID DESCENT.   FLIGHT CONTINUED ON TO DESTINATION AT A SAFE LOWER ALTITUDE. CABIN PRESSURE CONTROLLER WAS MEL'D UNDER 21-12 AND ACFT REPOSITIONED UNPRESSURIZED TO SERVICE CENTER FOR REPAIRS.  CABIN PRESSURIZATION CONTROLLER WAS REPLACED AND A NON-REVENUE FUNCTIONAL CHECK FLIGHT WAS ACCOMPLISHED WITH NO PRESSURIZATION FAULTS FOUND.
